Results 1 to 4 of 4

Thread: A few days into mt2...

  1. #1 22nd October 2017 
    yas's Avatar
    Join Date
    May 2017
    Posts
    10
    Thanks
    0
    Thanked 0 Times in 0 Posts

    A few days into mt2...

    Hello,

    I have been dosing 500mcg of mt2 a day and am on my 4th day. I'm wondering if anyone has ever experienced any muscle/joint aches while on mt2? I thought it was just gym but the aches come and go and sometimes turn into sharp pain... Also, I know we're not supposed to talk about sources on the forums but if anyone knows a legitimate source for Australia, that'd be really amazing!

    Thanks
  2. #2 22nd October 2017 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    120
    Thanks
    0
    Thanked 10 Times in 10 Posts
    Quote Originally Posted by yas View Post
    Hello,

    I have been dosing 500mcg of mt2 a day and am on my 4th day. I'm wondering if anyone has ever experienced any muscle/joint aches while on mt2? I thought it was just gym but the aches come and go and sometimes turn into sharp pain... Also, I know we're not supposed to talk about sources on the forums but if anyone knows a legitimate source for Australia, that'd be really amazing!

    Thanks
    Yep, it's a common side effect. Take a joint supplement and you'll be fine!
  3. #3 22nd October 2017 
    yas's Avatar
    Join Date
    May 2017
    Posts
    10
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I take fish oil, vitamin D, and a multivitamin everyday. This should be fine shouldn't it? Also, will the aches go away once I stop dosing or do they have a chance of becoming permanent?
  4. #4 23rd October 2017 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    120
    Thanks
    0
    Thanked 10 Times in 10 Posts
    Quote Originally Posted by yas View Post
    I take fish oil, vitamin D, and a multivitamin everyday. This should be fine shouldn't it? Also, will the aches go away once I stop dosing or do they have a chance of becoming permanent?
    I also take fish oil and a multi daily. Once you stop dosing, the pain should go away. I've noticed it with squatting... it makes my knees a little stiff. Nothing to be worried about.

Similar Threads

  1. IGF 1 journal 30 days
    By manofsteel in forum Member Journals
    Replies: 4
    Last Post: 1st February 2017, 01:14 PM
  2. 10 only workout days
    By Unnamed in forum HGH Forum
    Replies: 92
    Last Post: 16th June 2016, 11:34 AM
  3. Dosing on days when you don't tan
    By randomname in forum Melanotan Forum
    Replies: 2
    Last Post: 28th May 2015, 01:18 AM
  4. 10 mg and 8 days in Cancun.
    By sobol in forum Melanotan Forum
    Replies: 3
    Last Post: 26th April 2015, 12:39 AM

Tags for this Thread